# SDR LR7A02017

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 41,468 hours, 18,769 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Fs 809
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HSP53161 FOUND RAMP UNDERFLOOR FS 809 (RAMP STA 8) LINKAGE SUPPORT BRACKET CRACKED AT BL 0, WL 173.REPLACED BRACKET AND WEB IAW SRM SMP 583 51-10 PG 4.  NR 2088.
